I have using some medicine namely, kozimax, adacline gel, ethiglo face wash recommended by my doctor. But its side effect causes my hair grey and hair loss. Stopped the medication. Is ther any ayurvedic medication to treat acne, pimples and prevent causing hair grey and hair loss?
Please do tell me.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi. Greetings. The medications that you u have mentioned will not cause greying of hair.
Acne is a common problem at your age. Milk - excessive consumption can worsen acne. Reduce intake of chocolates and junk food too. Use a topical retinoid cream daily night. You may need a short course of antibiotics. Discuss other suitable forms of treatment with your dermatologist. Pimples may often leave spots especially of not treated or if we burst pimples or pick them. You'll need skin lightening creams for a specified duration to reduce the marks , and this could also be dealt with chemical peeling. Also you must use a sunscreen to prevent darkening of the spots. For scars, creams may not work n you may need procedures like microneedling, microneedling rf, fractional lasers, prp or subscision or a combination of these. Send in your pictures if you need further assistance. Or see a dermatologist near you and discuss the same with him. Sorry I am not a ayurvedic practitioner so cannot prescribe medicines from that specialty. Hope this helps. Warm regards..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.